View Complete Reference

Giuliano Antonini, R and Grekos, G (2005)

Regular sets and conditional density: an extension of Benford's law

Colloquium Mathematicum, 103(2), pp. 173–192.

ISSN/ISBN: Not available at this time. DOI: Not available at this time.



Abstract: We give an extension of Benford’s law (first digit problem) by using the concept of conditional density, introduced by Fuchs and Letta. The main tool is the notion of regular subset of integers


Bibtex:
@article {MR2197847, AUTHOR = {Giuliano Antonini, Rita and Grekos, Georges}, TITLE = {Regular sets and conditional density: an extension of {B}enford's law}, JOURNAL = {Colloq. Math.}, FJOURNAL = {Colloquium Mathematicum}, VOLUME = {103}, YEAR = {2005}, NUMBER = {2}, PAGES = {173--192}, ISSN = {0010-1354}, CODEN = {CQMAAQ}, MRCLASS = {11B05 (11K99)}, MRNUMBER = {2197847 (2006j:11012)}, MRREVIEWER = {Radhakrishnan Nair}, DOI = {10.4064/cm103-2-3}, URL = {http://dx.doi.org/10.4064/cm103-2-3}, }


Reference Type: Journal Article

Subject Area(s): Not specified